EconPapers    
Economics at your fingertips  
 

A note on exponential dispersion models which are invariant under length-biased sampling

S.K. Bar-Lev and F.A. van der Duyn Schouten
Additional contact information
F.A. van der Duyn Schouten: Tilburg University, Center For Economic Research

No 2003-84, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: sampling; variance; models; distribution; statistics (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 65cd7b6af4b/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:0b70b7df-74b5-437b-97fc-ea63eff399d5

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:0b70b7df-74b5-437b-97fc-ea63eff399d5